At the beginning of the month I stopped taking bc. The 2nd day that I didn't take the pill I started my period. Because it was only the 2nd row of the pack, I had already had my period a week and a half before that. So does that mean that the 2nd period was a fake? My guess is that I started my period the 2nd time because my body thought it was the end of the pack because I hadn't taken any more active pills. Is this right? And if it is, does that mean that I should still have my normal period at the end of this month? Does this even make sense?Answer Question
Asked by Anonymous at 7:57 PM on Jun. 18, 2008 in Health
Answer by AndreaSavannah at 8:06 PM on Jun. 18, 2008
Answer by jlbtnc at 8:44 PM on Jun. 18, 2008
Answer by halfpint_ny at 9:33 PM on Jun. 18, 2008
Next question in Health
Are there any other moms out there who has RA and fibromyalgia?
Next question overall
How can I get my daughter to give up the pacifier?